# SDR QXEA9902005

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 324485317
- Condition: Malfunction
- Location: Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

SEA - AUTO FEATHER FAILED TO ARM ON TAKEOFF ROLL.  TAKEOFF ABORTED.  REMOVED AND REPLACED AUTO FEATHER ARM CONTROL RELAY 6121-K5.  FAILED TO ARM ON TAXI CHECK.  FERRIED TO PORTLAND FOR REPAIRS.  REMOVED AND REPLACED BOTH MANUEL FUEL CONTROL.  OPERATIONAL CHECKS GOOD.
